A little back story, My Doctor left town and was a big supporter of TRT, We just started the 200 cyp per week and I have had about 4 shots (4 Weeks) then he left. The new doctor does not support TRT, He looked at my lab from a few moths ago (T was about 250) and he said that it perfect. I persuaded him to continue the 200 per week and he gave me a years worth of reoccurring shots.
Since my last shot (three days ago) I have been feeling flu like..Could this be the T shots? Would it come on 5 weeks later? The doctor is not requiring me to get labs done for a year..Is that normal..I can not find any other doctors in the area to give me TRT. Should I just shut up and be thankful I am getting the shots once a week.
I did use androgel and it did nothing, I feel great (minus the last 3 days) I am 37 male..My old doc wanted my levels in the 1500 range..I am afraid if this doctor see that he will freak and take me off the shots.
Thanks for any advice